Excessive weight gain

Questions and answers on "Excessive weight gain"

I had started having panic attacks since last two years.initially they were very bad. Had them often. But doc told me to eat sertima 50 and...

doctor1 MD

Hi, thanks for using healthcare magic

Some medications are associated with weight gain.
Losing wieght requires that the energy that goes into your...

Read Full Thread   Ask a Doctor Now

I m a college student and I have gained a decent amount of wait since I have been in college over the past two years. I am about 39 pounds over my...

doctor1 MD

Hello,
Thanks for writing your query to us.
To lose weight, you need to get your body to use up these stores of fat. The most effective way to do...

Read Full Thread   Ask a Doctor Now

Hi , I have a question. my daughter, she is 23 years old and suffering from epilepsy since when she was 1 year old. I consult many doctors. 8 years...

doctor1 MD

Excessive weight can be a side effect of Valprol. Are the seizures well controlled on the current medications? Have all the imaging studies been...

Read Full Thread   Ask a Doctor Now

Recent questions on Excessive weight gain


Ask Question
Doctor Image
MD

Hi, I am Dr. Andrew Rynne (Family Physician). I will be guiding you through the process. Please write your question below.

Related Drugs/Medications
Related Treatment/Therapy
Related Lab Tests